• question-icon

    What causes pink urine after taking Acetazolamide?

default
Posted on Thu, 17 Aug 2017 in Urinary and Bladder Problems
Question: I started taking acetazolamide Monday. Today I passed brown urine followed by pink urine. I was told I previously had hives from the drug, probably 62 years ago. I'm 65. And am in Keystone XXXXXXX at a conference. At the previous year's conference I missed most of it due to altitude sickness. I was fine until the hematuria.

doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Please stop acetazolamide immediately

Detailed Answer:
Dear Ms, I have gone through your question and I understand your concerns.

But I would recommend that you stop the acetazolamide immediately as all the symptoms you are experiencing seems likely to be a reaction to acetazolamide. You should refer to your doctor to get a prescription for another preparation to relieve altitude sickness such as Promethazine.

I hope I answered your question..
Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Salah Saad Shoman 49 minutes later
Thank you, Dr Shoman. I had already made the decision to stop. I'm glad I don't need a medical face-to-face encounter as indicated in several references I read before asking WebMD.
doctor
Answered by Dr. Salah Saad Shoman 15 minutes later
Brief Answer:
It has been a pleasure helping you

Detailed Answer:
You are most welcome,

If you don't have any other clarifications then you may close the discussion.

Kind regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2444 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Promethazine

doctor1 MD

I am a 27 year old woman that was diagnosed with an inner ear infection (Labyrinthitis) last Wednesday and I have been trying to get over it for...

doctor1 MD

Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder...

doctor1 MD

I am on Nexplanon it was put in on May 2nd 2013. And I was just told I have a UTI so I was prescribed 250MG of Ciprofloxacne I also have a recenct...

doctor1 MD

My sister is throwing up and has some fever. She has a prescription for Promethazine 25 mg. If she takes this, will it also help her from going to...

doctor1 MD

Severely swollen legs that are seeping clear water below the knees. Person is male age 67. Has frequent coughing spells, little or no appetite and...

doctor1 MD

Hello Doctor, I thought I may have had an overdose of acetaminophen . I had some diarrhea and it went away after several days. and it's been over a...

doctor1 MD

My husband has been dizzy on and off for about a week. What is the cause and what OTC medication can he take? YYYY@YYYY

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2